Save on this prescription when you pay with Blink Health
Blink doesn’t need a copy of your prescription, so you can bring it straight to the pharmacy or have your doctor call it in. If you’re picking up a refill, head to the pharmacy as usual.
Pay online and pick up at over 57,000 pharmacies nationwide, including:
Yes. Blink is guaranteed to work at over 57,000 pharmacies nationwide, including most major chain locations in every state. Questions? Give us a call at 1-844-366-2211.
Blink is partnered with one of the largest group purchasing organizations (GPOs) in the country and leverages their purchasing power to negotiate significantly lower prices. By bringing these prices online, Blink is able to give everyone equal access to the same fair prices that commercial payers and large insurers have.
Blink Health beats traditional prescription discount options in nearly every way.
Traditional way to save on prescriptions
The new way to save on prescriptions
Blink Health is accepted at over 57,000 U.S. pharmacies, including at most major chains – Walmart, Rite Aid, Kroger, Safeway.
Questions? Give us a call at 1 (855) 979-8290
Find savings of up to 95% on over 15,000 medications.
You'll get a Blink Card — that’s your proof of purchase. You can print it out. We’ll also text it to you.
When your pharmacist asks for payment, show them your Blink Card. You’ll pay nothing at the pharmacy.
From facing a bill of $390 for some medication, just one medication, my husband was able to get it for $18.95. We couldn't believe it, we thought it was a joke! I thought it was a scam! ... We're currently saving about $600 a month just on 4 different medications. That makes a huge difference. — Rebecca
Blink has changed my life because after I lost my job... I was unable to afford prescriptions because I had no health insurance, like many of us Americans. With Blink, I was able to get all my prescriptions. — Farrian
New to Blink Health?
Get OFF your first medications!
Vigabatrin is used to treat babies, one month to 2 years old who have a condition known as infantile spasms. Vigabatrin has also been used in combination with other medications to treat seizure disorders (epilepsy). Vigabatrin decreases the number of seizures in adults and children who have not been able to control their seizures with other treatment. Vigabatrin is an anticonvulsant. It is thought to work by stopping the breakdown of a natural calming substance (GABA) in the brain.
Read the Medication Guide and Instructions for Use sheet provided by your pharmacist before you start taking vigabatrin and each time you get a refill. If you have any questions regarding the information, consult your doctor or pharmacist.
Mix the contents of the packet in a glass of water, and drink immediately after mixing. Do not mix in advance or store for future use. If the dose is less than a full packet, mix the entire contents of the packet in 10 milliliters of liquid. Mix well and measure the dose using a special measuring device. Do not use a household spoon because you may not get the correct dose. Discard any unused medication. If you are using two packets, then mix the contents in 20 milliliters of liquid. If you are using three packets, then mix the contents in 30 milliliters of liquid. Each packet should have 500 milligrams of vigabatrin. If the packets you receive have more than 500 milligrams of vigabatrin, consult your pharmacist for how to mix this product.
Take this medication by mouth with or without food, usually twice a day or as directed by your doctor.
The dosage is based on your medical condition and response to treatment. For children, the dosage is also based on their weight. Your doctor may direct you to take a low dose at first, gradually increasing the dose to lower the chance of side effects such as drowsiness and confusion. Your doctor will adjust your dose to find the best dose for you. Follow your doctor's directions carefully.
Take this medication regularly to get the most benefit from it. To help you remember, take it at the same times each day. Continue to take your other seizure medications unless otherwise directed by your doctor. Vigabatrin is not usually used alone except in the treatment of spasms in infants.
Take this medication at the lowest effective dose for the shortest possible time. Do not increase your dose or take this medication more often than prescribed. Your condition will not improve any faster, and the risk of serious side effects may be increased. Do not stop taking this medication without consulting your doctor. Your seizures may become worse when the drug is suddenly stopped. Your dose may need to be gradually decreased.
Tell your doctor if your infant's spasms worsen or have not improved within 2 to 4 weeks.
See also Warning section.
Drowsiness, dizziness, and difficulty concentrating may occur, especially during the first few days as your body adjusts to the medication. Children may become restless or excited. Nausea, vomiting, headache, weight gain, and tiredness may also occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if any of these unlikely but serious side effects occur: shakiness (tremor), increase in seizures, tingling/numbness.
A small number of people who take anticonvulsants for any condition (such as seizure, bipolar disorder, pain) may experience depression, suicidal thoughts/attempts, or other mental/mood problems. Tell your doctor right away if you or your family/caregiver notice any unusual/sudden changes in your mood, thoughts, or behavior including signs of depression, suicidal thoughts/attempts, thoughts about harming yourself.
Seek immediate medical attention if any of these rare but very serious side effects occur: severe drowsiness/difficulty waking up, severe mental/mood changes (e.g., confusion, hallucinations).
Vigabatrin has rarely caused very serious liver disease. Tell your doctor right away if you develop symptoms of liver disease, including persistent nausea, stomach/abdominal pain, dark urine, yellowing eyes/skin.
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.
In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.
Before taking vigabatrin, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: eye problems (e.g., visual field defect, glaucoma, macular degeneration, optic nerve problem), mental/mood problems (e.g., depression, psychosis), kidney disease, liver disease.
This drug may make you dizzy or drowsy or cause vision problems. Alcohol or marijuana can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Avoid alcoholic beverages. Talk to your doctor if you are using marijuana.
MRI tests of the brain in infants have shown changes after they are given vigabatrin. It is not known if these changes are harmful. Consult your doctor for more details. If your infant is going to have an MRI test, notify testing personnel that your infant is using this medication.
Older adults may be at greater risk for side effects (e.g., confusion) while using this drug. Confusion can increase the risk of falling.
During pregnancy, this medication should be used only when clearly needed. It may harm an unborn baby. If you become pregnant or think you may be pregnant, tell your doctor right away. Talk with your doctor about effective forms of birth control.
This medication passes into breast milk and could have undesirable effects on a nursing infant. Therefore, breast-feeding is not recommended while using this drug. Consult your doctor before breast-feeding.
Store at room temperature away from light and moisture. Do not open the packets before it is time to prepare the dose. Do not store in the bathroom. Keep all medications away from children and pets.
Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.
Some products that may interact with this drug include: drugs that can harm the eye (retinotoxic drugs such as chloroquine, hydroxychloroquine, phenothiazines including thioridazine), orlistat.
Tell your doctor or pharmacist if you are taking other products that cause drowsiness including alcohol, marijuana, antihistamines (such as cetirizine, diphenhydramine), drugs for sleep or anxiety (such as alprazolam, clonazepam, diazepam, zolpidem), muscle relaxants, and narcotic pain relievers (such as codeine).
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.
This product can affect the results of certain lab tests (e.g., liver function tests), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.
If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: slow/shallow breathing, loss of consciousness.
If you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.
Do not share this medication with others.
Laboratory and/or medical tests (e.g., eye exams, kidney/liver tests) should be performed periodically to monitor your progress or check for side effects. Consult your doctor for more details.
Selected from the Licensed Solutions data included with permission and copyrighted by FDB, inc., 2014. This copyrighted material has been downloaded and Licensed data provider and is not for distribution in professional healthcare settings. This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking any drug or commencing or discontinuing any course of treatment.